Advertisement

Optimization Letters

, Volume 8, Issue 3, pp 1063–1076 | Cite as

A generalized \(f\)-projection algorithm for inverse mixed variational inequalities

  • Xi Li
  • Xue-song Li
  • Nan-jing HuangEmail author
Original Paper

Abstract

In this paper, a new inverse mixed variational inequality is introduced and studied in Hilbert spaces, which provides a model for the study of traffic network equilibrium control problems. An iterative algorithm involving the generalized \(f\)-projection operator for solving inverse mixed variational inequalities is constructed and the convergence of sequences generated by the algorithm is given under some suitable conditions.

Keywords

Global optimization Mixed variational inequality Inverse mixed variational inequality Generalized \(f\)-projection operator Generalized \(f\)-projection algorithm Convergence 

Notes

Acknowledgments

The authors are grateful to the editor and the referees for their valuable comments and suggestions. This work was supported by the Key Program of NSFC (Grant No. 70831005) and the National Natural Science Foundation of China (11171237, 11101069).

References

  1. 1.
    Alber, Y.: The regularization method for variational inequalities with nonsmooth unbounded operator in Banach space. Appl. Math. Lett. 6:4, 63–68 (1993)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Alber, Y.: Generalized projection operators in Banach spaces: properties and applications. In: Proceedings of the Israel seminar, Ariel, Israel. Functional differential equation, vol. 1, pp. 1–21 (1994)Google Scholar
  3. 3.
    Baiocchi, C., Capelo, A.: Variational and quasi-variational inequalities. Application to free boundary probles. Wiley, New York/London (1984)Google Scholar
  4. 4.
    Browder, F.E.: On the unification of the variations and the theory of monotone nonlinear operators in Banach spaces. Proc. Natl. Acad. Sci. USA 56, 419–425 (1966)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Deimling, K.: Nonlinear functional analysis. Springer-Verlag, Berlin/Heidelberg (1985)CrossRefzbMATHGoogle Scholar
  6. 6.
    Fan, J.H., Liu, X., Li, J.L.: Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces. Nonlinear Anal. 70, 3997–4007 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Fan, K.: A generalization of Tychonoff’s fixed piont theorem. Math. Ann. 142, 305–310 (1961)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Frank, M.: Obtaining network cost from one link’s output. Transp. Sci. 26, 27–35 (1992)CrossRefzbMATHGoogle Scholar
  9. 9.
    Han, D.: A new hybrid generalized proximal point algorithm for variational inequality problems. J. Glob. Optim. 26, 125–140 (2003)CrossRefzbMATHGoogle Scholar
  10. 10.
    He, B.S., Liu, H.X.: Inverse variational inequalities in the economic field: applications and algorithms (2006). http://www.paper.edu.cn/releasepaper/content/200609-260
  11. 11.
    He, B.S., Liu, H.X., Li, M., He, X.Z.: PPA-based methods for monotone inverse variational inequalities (2006). http://www.paper.edu.cn/releasepaper/content/200606-219
  12. 12.
    He, B.S., He, X.Z., Liu, H.X.: Sloving a class of constrained ’blak-box’ inverse variational inequalities. Eur. J. Oper. Res. 204, 391–401 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    He, X.Z., Liu, H.X.: Inverse variational inequalities with projection-based solution methods. Eur. J. Oper. Res. 208, 12–18 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Hu, R., Fang, Y.P.: Well-posedness of inverse variational inequalities. J. Convex Anal. 15, 427–437 (2008)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Hue, T.T., Strodiot, J.J., Nguyen, V.H.: Convergence of the approximate auxiliary problem method for solving generalized variational inequalities. J. Optim. Theory Appl. 121, 119–145 (2004)CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Konnov, I.V., Volotskaya, E.O.: Mixed variational inequalities and economic equilibrum problems. J. Appl. Math. 2, 289–314 (2002)CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Lescarret, C.: Cat d’addition des applications monotones maximales dans un espace de Hilbert. C.R. Acad. Sci. Paris 261, 1160–1163 (1965) (French)Google Scholar
  18. 18.
    Mainge, P.E.: Projected subgradient techniques and viscosity methods for optimization with variational inequality constraints. Eur. J. Oper. Res. 205, 501–506 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Pigou, A.C.: The economics of welfare. MacMillan, London (1920)Google Scholar
  20. 20.
    Scrimali, L.: An inverse variational inequality approach to the evolutioanary spatial price equilibrium problem. Optim. Eng. doi: 10.1007/s11081-011-9152-4
  21. 21.
    Wardrop, J.G.: Some theoretical aspects of road traffic research. In: Proceedings of the institute of civil eneineers, pp. 325–378 (1952)Google Scholar
  22. 22.
    Wu, K.Q., Huang, N.J.: The generalised \(f\)-projection operator with an apllication. Bull. Aust. Math. Soc. 73, 307–317 (2006)CrossRefzbMATHGoogle Scholar
  23. 23.
    Wu, K.Q., Huang, N.J.: Properties of the generalized \(f\)-projection operator and its applications in Banach spaces. Comput. Math. Appl. 54, 399–406 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  24. 24.
    Wu, K.Q., Huang, N.J.: The generalized \(f\)-projection operator and set-valued variational inequalities in Banach spaces. Nonlinear Anal. 71, 2481–2490 (2009)CrossRefzbMATHGoogle Scholar
  25. 25.
    Xia, F.Q., Huang, N.J., Liu, Z.B.: A projected subgradient method for solving generalized mixed variational inequalities. Oper. Res. Lett. 36, 637–642 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  26. 26.
    Yang, J.: Dynamic power price problem: an inverse variational inequality approach. J. Ind. Manag. Optim. 4, 673–684 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  27. 27.
    Zhang, D., Nagurney, A.: On the local and global stability of a travel route choice adjustment process. Transp. Res. 30B, 245–262 (1996)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Department of MathematicsSichuan UniversityChengduPeople’s Republic of China

Personalised recommendations